# SDR DALA2019011700466

- Difficulty date: January 17, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 82,651 hours, 37,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DOOR 2L EMERGENCY LIGHT LENS IS BROKEN. CORRECTIVE ACTION: REINSTALLED 2L DOOR EMERGENCY LIGHT COVER PER AMM 33-51. (5037484)
